Overview

Uses of Ladex Forte Syrup
Ladex Forte Syrup is used for pain relief and fever. It relieves pain and inflammation in conditions like rheumatoid arthritis, osteoarthritis and menstrual pain. It is also used to treat mild to moderate pain.
Ladex Forte Syrup side effects
Common
  • Nausea
  • Vomiting
  • Diarrhoea
  • Indigestion
  • Loss of appetite
  • Heartburn
How to use Ladex Forte Syrup
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Ladex Forte Syrup is to be taken with food.
This will help to avoid acidity and heartburn.
How Ladex Forte Syrup works
Ladex Forte Syrup is a combination of two medicines: Mefenamic Acid and Paracetamol / Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Ladex Forte Syrup related warnings
Alcohol
CAUTION
Taking Mefenamic Acid+Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Ladex Forte Syrup may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
SAFE
Ladex Forte Syrup is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Driving
Ladex Forte Syrup may make you feel dizzy, drowsy or affect your vision. Do not drive until your vision is clear.
Kidney
CAUTION
Ladex Forte Syrup should be used with caution in patients with kidney disease. Dose adjustment of Ladex Forte Syrup may be needed. Please consult your doctor.
Use of Ladex Forte Syrup is not recommended in patients with severe kidney disease.
Liver
CAUTION
Ladex Forte Syrup should be used with caution in patients with liver disease. Dose adjustment of Ladex Forte Syrup may be needed. Please consult your doctor.
However, the use of Ladex Forte Syrup is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Ladex Forte Syrup
Pacimol MF Suspension
Ipca Laboratories Ltd
₹0.82/ml of Suspension
3% costlier
Meftagesic-DS Suspension
Blue Cross Laboratories Ltd
₹0.8/ml of Oral Suspension
same price
₹0.72/ml of Suspension
save 10%
Nam Safe-Forte Suspension
Lincoln Pharmaceuticals Ltd
₹0.74/ml of Suspension
save 7%
₹0.82/ml of Suspension
2% costlier

Patient Concerns

Questions Related to Ladex Forte

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Ladex Forte Syrup?

FAQs

Q. Is it safe to use Ladex Forte?
Yes, Ladex Forte is safe to use in most of the patients. However, in some patients, it may cause some unwanted common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea and other uncommon and rare side effect. Inform your doctor if you experience any persistent problem due to the medication.
Q. Can Ladex Forte be stopped when the pain is relieved?
Ladex Forte is usually used for short-term and can be discontinued when the pain is relieved. However, if advised by the doctor, it should be continued for the specified time period as recommended.
Q. Can the use of Ladex Forte cause nausea and vomiting?
Yes, the use of Ladex Forte can cause nausea and vomiting. To avoid nausea, take it with milk, food or with antacids. Avoid taking fatty or fried foods. In the case of vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to the doctor if there is persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Can the use of Ladex Forte cause dizziness?
Yes, the use of Ladex Forte can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for sometime or until you feel better and do not drive or use any machines.
Q. Are there any specific contraindications associated with the use of Ladex Forte?
The use of Ladex Forte is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other pain killers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of or active, recurrent stomach ulcer/bleeding and in patients with a history of liver or kidney disease.
Q. Can I take Ladex Forte with vitamin B complex?
Yes, Ladex Forte can be taken with vitamin B-complex preparations. Ladex Forte helps to relieve pain and vitamin B-complex can help to correct the vitamin deficiency that might be causing the underlying painful condition.
Q. Can the use of Ladex Forte cause damage to kidneys?
Yes, the long-term use of Ladex Forte can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect the kidneys from damage. Use of painkillers lower the levels of prostaglandins in the body leading to kidney damage on long-term use. Use of painkillers is not recommended in patients with underlying kidney disease.
Q. Is it safe to take a higher dose of Ladex Forte than recommended?
No, taking higher than the recommended dose of Ladex Forte can lead to increased chances of side effects like nausea, vomiting, heartburn, indigestion, diarrhea and can also damage the kidneys on long-term use. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. What are the storage condition for Ladex Forte?
Keep this medicine in the container or pack it came in, tightly closed. Store it as mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children, and other people.
Related Lab Tests
Information last updated by Dr. Varun Gupta, MD Pharmacology on 9th Feb 2018.
Manufacturer/Marketer Address
Plot No. 249, Daksh House, Industrial Area Phase -II, Panchkula -134109 (Haryana) India
One of the following vendor pharmacies will deliver Ladex Forte Syrup: FIP, SJP, HPP, IPP, MJT, JBT, ANP, USF, EVP, CLT, KLC, NVL, USM, RAC, RPA, BLS, TAP, DYG, OIP, KRR, PHC, KBC, LAG, BNC, UPA, ALC, CZT, RPI, ASP, CMC, PRL, SDM, LIP, KIM, SWA, GMA, RHL, FRM, CPK, MTM, SBC, SHN, ADF, MDO, HCP, SVS, SPD, PVP, OMV, AYU, MTD, NPH, AGT, WPL, STA, DVH, AYM, DPL, NDP, RYL, RDH, ALY, PAP, APS, UMP, AXM, SHG, AFT, KHD, MNS, LHA, DPP, HIP, YAG, RSS, GGL, PMA, PPR, SNH, GLM, ESY, ANT, RWL, PWN, RHW, BHP, VSC, RTL, HLP, NBG, OBS, SNL, JVO, RKS, JVN, ABL, PSF, SGH, SYN, DGN, BBS, HPC, SPV, TSS, JJE, PTI, RDR, MKT, BLP, ZPR, ZVP, RSA, GPP, TAT, GBL, EAN, SBA, GHC, SBL, WHL, SAF, GEO, MAX, IMC, RVC, GNC, BHA, HAT, BIO, EMB, BGS, WHP, OHM, KNH, EPS, SNG, KHP, AVL, ATP, DHP, WSI, KHH, EEC, IAD, MBP, NSL, RPP, PHN, GTC, QTM, ISI, HWS, AMH, SDE, PNT, SOF, DHR, GBB, AYN, CHP, NEO, GLD, PRN, EPR, DLP, CRN, HBV, SRG, KMC, AAR, MIP, DYL, CMD, CTP, BLE, MKE, PTP, GTF, SLC, KHC, O4O, JIV, DZY, DLY, QLF, WAD, CNE, DFP, RGH, GDA, INC, NEW, MRS, STS, JSL, FTP, DAO, ABP, GHR, AAY, VJS, XPR, BHS, VHP, MLC, SAH, NLP, HMP, VTR, BTM, BSN, MAP, BDN, RUS, RPC, BJP, AVC, SMN, PEN, PLT, ENP, AMR, SHD, IPL, MDN, BBN, VSL, XMX, BHM, BAL, ZEL, NPS, STO, PRT, APT, NNH, LMS, MFN, SCH, 1MH, AAA, HTS, NVY, MIL, BNT, PSE, OLT, AVS, 9MM, MDH, AVB, VUR, BSL, SHC, SSS, PRC, UVD, SIO, RVA, BRC, PNQ, JHC, SMS, KAL, MDI, THP, NXG, DRA, NTL, FGH, BDI, NLG, HGI, ADE, SSI, OWP, BMJ, NFP, MSD, HSM, FRS, VOP, EQN, TOM, VEM, OWN, TNH, RWP, SBN, SCP, RRP, AVW, JLI, LHP, AHP, VVN, HEX, GFL, UHP, NCG, AMM, HNP, NLC, TRP, MAM, LCC, BJR, NAS, SLN, 4IT, GPT, NNP, HZF, MPC, BKB, ATL, DAD, VRS, HSP, NXT, KIS, SVH, HLT, SGC, SWP, NTB, ANS, NWP, ADT, SAA, ARD, SPF, BAP, MOM, HTV, VDH, PRE, WDE
MRP
48
60 ml in 1 bottle
ADD TO CART
Best Price ₹38.4
20% OFF
Use Coupon HEALTH1020 during checkout
cross img